# SDR AALA201712119005

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 51,036 hours, 29,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY ASSIST ACCUMULATOR PRESSURE LOW, 1475 AT 20C. SERVICED ACCUMULATOR PER AMM 52-10-00-614-001.
